# SDR ASAA11510692

- Difficulty date: November 20, 2011
- Submitted: November 22, 2011
- Operation: Air carrier
- Aircraft: N583AS
- Make and model: Boeing 737890
- Aircraft serial: 35681
- Aircraft time: 16,375 hours, 4,970 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 8200048701
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 EMERGENCY EXIT LIGHT LENS BROKEN.  LENS COULD NOT BE REMOUNTED.  REPLACED LIGHT ASSY REF 33 51 01.  OP'S CHECK GOOD.
